# SDR QXEA2011072700605

- Difficulty date: July 22, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 24 Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S AND FASTENERS HAVE CORROSION BETWEEN STA X196.000 AND 216.000.  REMOVED AFFECTED RIVETS IAW SRM 51-42-05-02-01.  REMOVED CORROSION FROM AFFECTED AREA IAW SRM 51-21-00-00-01.  FOUND TO BE WITHIN LIMITS RD 8/4-53-3812.  TREATED AND PRIMED IAW RD 8/4-53-3812.  INSTALLED RIVETS REF SRM 51-42-05-02-01.  APPLIED TOP COAT IAW RD 8/4-53-3812.  APPLIED CPC IAW RD 8/4-53-3812.
